# SDR HNAA2013061200333

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 51,477 hours, 56,797 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 062066
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AHRS FAILED.  NR 2 ADI READ 10 DEGREES PITCH OP.  CYCLED NR 2 AHRS, CIRCUIT BREAKER ADI CORRECTED PITCH.  R & R ARHU.  OPS CHECKED GOOD IAW 34-20-06.
